# SDR GTIA050280

- Difficulty date: November 19, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT LBL 5, STA 195-200 HAS CORROSION ALONG LENGTH.  REMOVED CORROSION AND FOUND ADDITIONAL CORROSION ON UNDERSIDE OF FLOOR SUPPORT TO BE OUT OF LIMITS, FABRICATED NEW SUPPORT, TREATED PRIMED AND INSTALLED NEW SUPPORT.  (K)
